MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0377-4929.43757

Медицинская библиотека · Indian journal of pathology & microbiology · 2008

Acute erythroid toxicity in visceral leishmaniasis: a rare complication of antimonial therapy.

Sharma Sunita, Malhan Priya, Pujani Mukta, Rath B

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The spectrum of side-effects of sodium stibogluconate is well described, however, little is known regarding the acute erythroid toxicity caused by this drug. We hereby present a case with this unusual complication of antimonial therapy. A 6-year-old male with leishmaniasis was started on parenteral sodium stibogluconate. During the course of treatment, his hemoglobin (Hb) dropped from 7.2 g/dl to 3.5 g/dl. Bone-marrow aspirate showed karyorrhexis in many erythroid precursors with several Leishmania donovanii bodies. Sodium stibogluconate was stopped and amphotericin-B was started. Four days after the cessation of the antimonials, the patient's Hb improved to 5 gm/dl with a corrected reticulocyte count of 10% indicating bone-marrow erythroid regeneration. The exact mechanism of this acute erythroid toxicity of sodium stibogluconate remains unexplored.

Для цитирования: Sharma Sunita, Malhan Priya, Pujani Mukta, Rath B. Acute erythroid toxicity in visceral leishmaniasis: a rare complication of antimonial therapy.. Indian journal of pathology & microbiology. 2008. DOI: 10.4103/0377-4929.43757.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.